# SDR FDEA201708192274

- Difficulty date: August 19, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,881 hours, 15,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0977
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIAL DEPLOY AFTER RAMP PULLED DOOR OPEN.  F/O SAID DOOR WAS DISARMED.  REMOVED AND REPLACED L1 DOOR POWER ASSIST BOTTLE IAW AMM 52-11-30-4-0.  REMOVED AND REPLACED L1 ESCAPE SLIDE PER MM 25-66-01-4-0.  OPERATIONAL CHECKS NORMAL.  OK FOR SERVICE.
